# SDR AU510001616

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Plug
- Part number: 752731
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR AXLE PLUGS CRACKED DUE TO OVERTORQUING. AXLE BOLT BADLY CORRODED. (CASA NR 510001616)
